MAUDE Adverse Event Report: ENCORE MEDICAL L.P. MOVATION KNEE; BASEPLATE, SL TRAPEZOID N/P, SZ 6F/4T, ASSEMBLY, LEFT

ENCORE MEDICAL L.P. MOVATION KNEE; BASEPLATE, SL TRAPEZOID N/P, SZ 6F/4T, ASSEMBLY, LEFT
Model Number 281-03-106
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Joint Laxity (4526)
Date of Event 08/24/2022
Type of Reportable Event Serious Injury
Event or Problem Description
Revision surgery - due to loosening of tibia.
 
Additional Manufacturer Narrative
Expiration date: 05/28/2020.The reason for this revision surgery was reported as loose tibia.The previous surgery and the surgery detailed in this event occurred 8 years apart.The healthcare professional indicated there was no delay in surgery and another suitable device was available for use.The revision surgery was completed as intended.The devices were disposed of at hospital and not made available to djo surgical for examination.A review of the device history records (dhr) show that the reported components used in the previous surgery, when released for use, met design and manufacturing requirements.There were no non-conforming material reports (ncmr) associated with the product that may have contributed to the reported event.The devices were verified to have gone through an acceptable sterilization process and was within its expiration date at the time of the previous surgery.Customer complaint history of the reported devices showed no present trends or on-going issues that are needing a review.The root cause of this complaint was a revision surgery due to loose tibia.There were no findings during this evaluation that indicate the reported devices were defective.No information was submitted with the complaint regarding pre-existing conditions of the patient or any activities the patient was involved in that may have contributed to the event.There are multiple factors that may contribute to an event that are outside the control of djo surgical.There are no indications of a product or process issue affecting implant safety or effectiveness.Additional reporting on this event will be provided as a supplemental report to this document if it becomes available.

Brand Name
MOVATION KNEE
Common Device Name
BASEPLATE, SL TRAPEZOID N/P, SZ 6F/4T, ASSEMBLY, LEFT
Manufacturer (Section D)
ENCORE MEDICAL L.P.
9800 metric blvd.
austin TX 78765 5445
Manufacturer (Section G)
ENCORE MEDICAL L.P.
9800 metric blvd.
austin TX 78765 5445
Manufacturer Contact
james mcmachon
9800 metric blvd.
austin, TX 78765-5445
MDR Report Key15365274
Report Number1644408-2022-01173
Device Sequence Number12494474
Product Code JWH
UDI-Device Identifier00888912111935
UDI-Public(01)00888912111935
Combination Product (Y/N)N
Initial Reporter StateKS
Initial Reporter CountryUS
PMA/510(K) Number
K100900
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2014
Device Explanted Year2022
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 09/05/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number281-03-106
Device Catalogue Number281-03-106
Device Lot Number857H1019
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/24/2022
Initial Report FDA Received Date09/06/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured05/08/2014
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
290-01-N06 LOT 097J1015; 292-09-706 LOT 316N1010
Outcome Attributed to Adverse Event Required Intervention;
Patient Age65 YR
Patient SexFemale